# SDR CA150526010

- Difficulty date: May 8, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Piper PA-22-108
- Aircraft time: 5,315 hours
- Engine: Lyc O235C1B
- Propeller: Snsnch M76AM
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Battery
- Part number: BP1015
- Condition: Mismanufactured
- Location: Elt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) INSTALLED BATTERY DOES NOT CONFORM TO MANUFACTURER SPECIFIED REQUIREMENTS.  ACCORDING TO EMER BEACON CORPORATION, INSTALLATION & OPERATION INSTRUCTIONS FOR THE SHARC 7 ELT.
